# SDR SWIA202005210891

- Difficulty date: March 21, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

280 AFT BULKHEAD, STRINGER BRACKET CRACKED AT FS280.00 AT STGR3L AND BRACKET CRACKED ATTACHING STRINGER TO 280BULKHEAD.REMOVED CRACKED BRACKETS AT FS280.00 AT STGR3L.  INSTALLED NEW BRACKETS ( 600-31057-19, 600-31057-20, ) IAW CRJ 200 SRM AND NSTALLED NEW FABRICATED CLEAT 600-34017-139  IAW CRJ 200 SRM AND DWG.
